# SDR SIMA20170524007

- Difficulty date: May 13, 2017
- Submitted: May 24, 2017
- Operation: Air carrier
- Aircraft: N679AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500814
- Aircraft time: 31,921 hours, 27,885 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: M3902931229
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT WIRE CONNECTORS AT FLOOR PANEL 251BF ARE BROKEN.  REMOVED AND REPLACED THE WIRE CONNECTOR IAW SWPM 20-00-03.
